# SDR QXEA200600869

- Difficulty date: March 28, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - UPPER FORE RUDDER SAFETY HINGE SHOWS SIGNS OF FRETTING ON UPPER SURFACE AROUND BOLT HOLE.  REPAIRED IAW RD 8-55-752 AMD DHC-8-200 SRM 51-20-36.
